# SDR SIMA20150412004

- Difficulty date: April 12, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N676AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500807
- Aircraft time: 27,920 hours, 23,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521721009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FWD DIGITAL HAS CORROSION & CRACKS.  REPAIRED GALLEY FWD DIGITAL IAW ERS-EM-53MR-1212.
